# SDR ASAA0480353

- Difficulty date: April 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5280 · Landing Gear Doors
- Part: Rub Strip
- Part number: 5930503501
- Condition: Debonded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND RUB STRIP DISBONDED ON DOOR LANDING FOR PANEL 1365C.  REMOVED RUBSTRIP, REAMED DISCREPANT HOLES, FABRICATED AND INSTALLED REPAIR SLEEVE BUSHINGS.  INSTALLED RUBSTRIP IAW ASA EA 5720-01248 AND AAR EA 10394.  (M)
